# SDR HAIHEEA9478

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50046
- Make and model: Bell 206L-1
- Aircraft serial: 45173
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075187003
- Condition: Pins Loose
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINS FOR CANNON PLUG DID NOT ALIGN WITH PINS ON ENG OIL TEMP GAUGE.
